# SDR AALA201810229016

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Visor
- Condition: Defective
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIST VISOR COVER SLIDE PASSENGER CREW DOOR 841.  REPLACED VISOR COVER SLIDE IAW CMM 25-61-20.
